# SDR USAA2010071991457

- Difficulty date: July 16, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 32,592 hours, 11,832 cycles
- System (JASC): 5240 · Service Doors
- Part: A/C Pack
- Part number: FE277000
- Part serial: 490
- Condition: Low Pressure
- Location: R3 Door
- Part time: 32,592 hours, 11,832 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 964 - SFO - EES - CIDS PANEL CAUTION LIGHT ILLUMINATED FOR R-3 DOOR.  MAINTENANCE SERVICED R-3 DOOR ASSIST BOTTLE.
